# SDR AWXA0000733

- Difficulty date: October 10, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C380901
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SIDE CHORD CRACKED AT FS 178, WL 195 AND WL 207.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS, AND INSTALLED SIDE CHORD, SPLICE ANGLE AND STRAPS IAW SB 737-53A-1028 AND ER 15-5310-00274-JS5.
